|Taking Hepatitis Vaccine while under PEP?
Mar 20, 2011
Dr Young, Once again I'm under PEP. I'm due for another Hep shot. Is it safe to take the vaccine while under PEP? and I have another question. Im taking Truvada and Kaletra. The first time I took PEP I was able to tolerate it but now I'm feeling tired at times and I've been urinating a lot but clear liquid. IS it because I'm drinking a lot of water? plus will drinking lots of water balance out the drug in my system?. Thank you hope to hear from you soon.
| Response from Dr. Young
Hello Fernando and thanks for your post.
There's no particular reason why taking the HBV vaccination will interfere with PEP treatment.
As for your hydration and urination, your water intake also won't interfere with medication levels.
I hope this helps and wish you well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.